Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 4, 2012, 9:54 PM EDT for Chester County, Delaware County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2012, 9:54 PM EDT (01:54 UTC)
- Expired
- May 4, 2012, 11:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Chester County, PA, Delaware County, PA
The radar
The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
033
WWUS81 KPHI 050154
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT FRI MAY 4 2012
DEZ001-NJZ016-017-PAZ067-070-050300-
CHESTER PA-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
954 PM EDT FRI MAY 4 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CHESTER...
DELAWARE...GLOUCESTER...NEW CASTLE AND SALEM COUNTIES...
AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES WEST OF WEST
CHESTER...MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
MARSHALLTON...WEST CHESTER AROUND 1000 PM...WESTTOWN...CHEYNEY
AROUND 1015 PM...ELAM...TALLEYVILLE AROUND 1030
PM...ARDENCROFT...ARDEN AROUND 1045 PM...PENNS GROVE AND BECKETT
AROUND 1100 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS...AS WELL AS SMALL
HAIL.
LAT...LON 3999 7597 4019 7570 3990 7525 3988 7526
3988 7522 3984 7518 3957 7548 3963 7557
3965 7556 3964 7559 3993 7600 3996 7600
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 4, 9:29 PM EDT, 25 minutes earlier.
Area forecast discussion, May 4, 9:29 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 PM EDT FRI MAY 4 2012 .SYNOPSIS... A WEAK COLD FRONT SAGGING SOUTH INTO NORTHERN PENNSYLVANIA WILL MOVE THROUGH THE FORECAST AREA LATER TONIGHT. HIGH PRESSURE WILL THEN BUILD DOWN FROM CANADA FOR THE WEEKEND INTO EARLY NEXT WEEK. LOW PRESSURE WILL THEN MOVE IN FROM THE WEST. THIS LOW WILL IMPACT OUR REGION TUESDAY INTO WEDNESDAY, WITH HIGH PRESSURE MOVING BACK IN FOR THURSDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... ADJUSTMENTS THROUGH THE EVENING HAVE BEEN MIRRORING THE ARW-WRF THE CLOSEST BASED ON ITS TRACK RECORD. THIS CLUSTER OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO START WEAKENING OVER THE NEXT ONE TO TWO HOURS AS THE POOL OF LOWEST SFC INSTABILITY WAS NOW SOUTHWEST OF THE ONGOING CONVECTION. WE EXPECT TO SEE MORE OF A SOUTHWARD SAG IN THE GENERAL AREA. AS FOR THE REST OF THE OVERNIGHT, WE KEPT THE RESIDUAL LOWER CHANCES OF SHOWERS AND THE MENTION OF PATCHY FOG WHICH WE WILL FINE TUNE AS WE ACCESS WHERE THE HEAVIEST RAIN FELL. TEMPERATURES WERE FALLING ON OR CLOSE TO SCHEDULE, SO NOT MANY CHANGES THERE. FOG FORMS IN THE LIGHT BL WIND FLOW AFTER MIDNIGHT AND AFTER THE CONVECTIVE MID AND UPPER DECK OF CLOUDS DISSIPATES. COULD BE SOME 1/2MI PATCHY FOG SATURDAY MORNING BUT FOR NOW GENERAL 2MI. TEMPS/WINDS GENERALLY 12Z/4 NCEP BLENDED MOS GUIDANCE. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... SATURDAY...IS NOT A LOCK TO BE DRY. UKMET/ECMWF ARE A LITTLE ON THE SHOWERY SIDE FROM KPHL SOUTH AND SO THE BLENDED MOS POPS HOLD FOR NOW BUT WE MAY NEED TO BECOME MORE PESSIMISTIC IN THE SRN PART OF THE FA IN FUTURE FCSTS. CONSIDERABLE CLOUD COVER MOST OF THE DAY. THE TEMP FCST ISSUED FOR SATURDAY MAY BE SEVERAL DEGREES TOO WARM. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... HIGH PRESSURE WILL BUILD INTO THE REGION FROM CANADA FOR THE BEGINNING OF THE EXTENDD PD AND DRY WX CAN BE EXPECTED. THE HIGH WILL REMAIN IN PLACE THROUGH ABOUT MONDAY NIGHT OR EARLY TUESDAY. THEN, AN AREA OF LOW PRESSURE OVER THE MID MS VLY WILL BEGIN TO MOVE EWD. ITS ATTENDANT WMFNT WILL CROSS THE REGION ON TUESDAY FOLLOWED BY THE CDFNT TUESDAY NIGHT OR WEDNESDAY. THIS PD LOOKS TO SEE SOME RAIN. THERE ARE STILL SOME TIMING AND POSN DIFFS WRT THIS SYS AS CAN BE EXPECTED AT THIS TIME SCALE, SO WHILE CONFIDENCE IS HIGH THAT RAIN WILL OCCUR DURG THIS TIME, EXACTLY WHEN AND HOW MUCH REMAINS IN QUESTION. THE GFS IS FASTER IN MOVG THINGS OUT ON WED, WHEREAS THE ECMWF KEEPS POPS AROUND MOST OF WEDNESDAY. FOR NOW WILL SPLIT THE DIFF AND GO WITH LOW CHC POPS. BY WEDNESDAY NIGHT, CONDS WILL IMPROVE AS HIGH PRESSURE BUILDS IN FROM THE W FOR THU THRU THE END OF THE WK. AS THE AFOREMENTIONED SFC LOW/UPR TROF PULLS AWAY EXPECT A STRONG NWLY FLOW TO DEVELOP AS THE PGRAD INCREASES. THE MIDWEEK PD ALSO LOOKS TO BE QUITE BREEZY. EXPECT TEMPS TO BE AROUND OR SLIGHTLY BELOW NRML. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WITH THE 00Z TAFS FOR THIS EVENING WE CONTINUED THE MENTION OF THUNDERSTORMS WITH LOCALIZED IFR CONDITIONS AT KRDG (HIEST CONFIDENCE) AND KABE. FARTHER TO THE SOUTHEAST INTO THE KPHL METRO AIRPORTS WE TRANSITION TO MVFR VSBYS IN SHOWERS BECAUSE OF LOWER CONFIDENCE PLUS MODELING IS SUGGESTING DECAYING (EVEN IF THERE ARE CURRENTLY PLENTY OF SHOWERS AND SCATTERED THUNDERSTORMS INTO CENTRAL PENNSYLVANIA). WE HAVE SINCE AMENDED TO INCLUDE THUNDER WITH BEST CHANCES RIGHT AROUND 02Z. FOR KACY AND KMIV NO MENTION OF PCPN WAS INCLUDED. OUTSIDE OF THE PRECIPITATION VFR CONDITIONS ARE EXPECTED, MORE CONFIDENT THOUGH ABOUT THE CLOUD LEVEL THAN VSBY. WINDS SHOULD OVERALL BE LIGHT. OVERNIGHT WE MAINTAINED THE DEVELOPMENT OF A STRATUS DECK TEETERING BETWEEN IFR AND MVFR LEVELS. THIS IS PARTIALLY BASED ON SOME OF THE PCPN GETTING INTO THE AIRPORTS AND WILL BE REVISITED OVERNIGHT. VSBY RESTRICTIONS TOO ARE PARTIALLY BASED ON THE PRECIPITATION OCCURRING. REGARDLESS WE ARE PRETTY CONFIDENT AT LEAST A MVFR CIG WILL FORM BY OR TOWARD MORNING. WINDS SHOULD TRANSITION TO LIGHT NORTHEAST. ON SATURDAY DAY WE ARE EXPECTING ONLY SLOW IMPROVEMENT TO HIGHER MVFR LEVELS IN THE MORNING AND POSSIBLY VFR DURING THE AFTERNOON. GREATEST CONFIDENCE AT OUR NORTHERNMOST AIRPORTS AND TERMINALS. SOME SHOWERS MIGHT BE AROUND FROM THE KPHL AIRPORTS SOUTHWARD, BUT CONFIDENCE AND COVERAGE ARE NOT HIGH ENOUGH TO INCLUDE WITH THIS TAF PACKAGE. WINDS WILL BE NORTHEAST TO EAST WITH SPEEDS GENERALLY LESS THAN 10 KTS. LATER SATURDAY CIGS ARE EXPECTED TO START FALLING SOUTH AS REFLECTED IN THE KACY TAF AS WELL AS THE 30HR KPHL TAF. OUTLOOK... SATURDAY NIGHT...EXPECT MOSTLY VFR CONDITIONS NORTH AND MAINLY MVFR CONDITIONS SOUTH AS HIGH PRESSURE BUILDS DOWN FROM THE NORTH. THERE WILL BE A SLIGHT CHANCE FOR A FEW SHOWERS/TSTMS TO DEVELOP ESPECIALLY EARLY, BUT WILL CONTINUE TO PLAY DOWN CHCS FOR NOW. SUNDAY AND MONDAY...THE HIGH PRESSURE SYSTEM CONTINUES TO BUILD DOWN FROM THE NORTH BRINGING VFR FLYING CONDITIONS TO OUR AREA. MONDAY NIGHT INTO TUESDAY...A WARM FRONT WILL CROSS THE AREA BRINGING SHOWERS WITH LOWER CIGS/VSBYS. TUESDAY NIGHT INTO WEDNESDAY....CONTINUED LOW CIGS/VSBYS EXPECTED AS LOW PRESSURE AND CDFNT IMPACT THE REGION, BRINGING RAIN. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LIMITS THROUGH MIDDAY SATURDAY. THEREAFTER...AM A LITTLE CONCERNED ABOUT A SCA NE FLOW BUILDING SEAS MORE THAN THE 12Z/4 GFS WW GUIDANCE ALLOWS. ALREADY BOOSTED THE WW FCST BY 1 FT SAT AFTN AND COULD SEE 5 FT AND A FEW G25 KT LATE IN THE DAY S NJ AND DE ATLC WATERS WITH 25 KT GUST POSSIBLE LOWER DE BAY. LATER REEVALUATION MAY PROMPT AN SCA FOR SAT AFTN. OUTLOOK... WINDS AND SEAS SHOULD REMAIN BELOW ADVISORY CRITERIA THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK AS A LARGE AREA OF HIGH PRESSURE PUSHES DOWN FROM THE NORTH. NE WINDS ARE EXPECTED TO GUST IN THE 15 TO 20 KNOT RANGE OVER THE WEEKEND. THIS COULD PUSH SEAS TO AROUND 4 FEET ON OUR OCEAN WATERS. BOTH WINDS AND SEAS WILL INCREASE TUESDAY INTO THE MIDWEEK PD AND MARINE FLAGS MAY BE NEEDED AT THAT TIME. && .TIDES/COASTAL FLOODING... ASTRONOMICAL TIDES ARE INCREASING AS WE APPROACH THE FULL MOON ON SATURDAY. THIS FULL MOON ALSO CLOSELY COINCIDES WITH THE PERIGEE (WHEN THE MOON IS CLOSEST TO THE EARTH) FOR THIS MONTH, WHICH INCREASES THE TIDES FURTHER. WITH NORTH TO NORTHEAST WINDS FORECAST FOR SATURDAY THROUGH MONDAY, WE COULD SEE WATER LEVELS RISE TO NEAR OR ABOVE MINOR TIDAL FLOOD HEIGHTS. THE HIGH TIDE CYCLES THAT WE ARE MOST CONCERNED WITH, WILL BE SATURDAY EVENING AND SUNDAY EVENING. WE WILL CONTINUE TO MONITOR THE SITUATION AS IT APPROACHES. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...DRAG/GIGI SHORT TERM...DRAG LONG TERM...DRAG/NIERENBERG AVIATION...GIGI/NIERENBERG MARINE...DRAG/NIERENBERG TIDES/COASTAL FLOODING...NIERENBERG
Hazardous weather outlook, May 4, 3:39 PM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EDT FRI MAY 4 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-051945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 339 PM EDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS AND SMALL HAIL ARE POSSIBLE IN THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-051945- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 339 PM EDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS AND SMALL HAIL ARE POSSIBLE IN THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLES LATE SATURDAY AND LATE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-051945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 PM EDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 4, 4:45 PM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT FRI MAY 4 2012
PAZ054-042130-
CARBON PA-
445 PM EDT FRI MAY 4 2012
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF LEHIGHTON...MOVING
SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR NESQUEHONING...
SUMMIT HILL AROUND 500 PM...NEW MAHONING AND LEHIGHTON AROUND 515 PM.
HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND
ON ROADS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4099 7578 4080 7557 4079 7560 4078 7568
4074 7575 4073 7577 4084 7592 4091 7600
4099 7583
KRUZDLOSpecial weather statement, May 4, 6:07 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EDT FRI MAY 4 2012
NJZ001-007-PAZ054-055-060>062-050000-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
607 PM EDT FRI MAY 4 2012
...SHOWERS AND STRONG THUNDERSTORMS APPROACHING...
NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED NUMEROUS SHOWERS AND
THUNDERSTORMS MOVING IN FROM THE NORTHWEST...MOVING AT ABOUT 25 MPH.
AS THEY MOVE THROUGH THE NEXT COUPLE HOURS, HEAVY RAIN, CLOUD TO
GROUND LIGHTNING, AND WIND GUSTS TO 40 MPH ARE POSSIBLE.
LAT...LON 4121 7437 4093 7465 4091 7477 4071 7498
4042 7548 4044 7553 4025 7569 4014 7587
4049 7643 4058 7602 4074 7577 4091 7600
4101 7575 4109 7577 4123 7554 4126 7513
4115 7514 4109 7502 4132 7480 4136 7469
KRUZDLOSpecial weather statement, May 4, 9:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT FRI MAY 4 2012
DEZ001-NJZ016-017-PAZ067-070-050300-
CHESTER PA-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
954 PM EDT FRI MAY 4 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CHESTER...
DELAWARE...GLOUCESTER...NEW CASTLE AND SALEM COUNTIES...
AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES WEST OF WEST
CHESTER...MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
MARSHALLTON...WEST CHESTER AROUND 1000 PM...WESTTOWN...CHEYNEY
AROUND 1015 PM...ELAM...TALLEYVILLE AROUND 1030
PM...ARDENCROFT...ARDEN AROUND 1045 PM...PENNS GROVE AND BECKETT
AROUND 1100 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS...AS WELL AS SMALL
HAIL.
LAT...LON 3999 7597 4019 7570 3990 7525 3988 7526
3988 7522 3984 7518 3957 7548 3963 7557
3965 7556 3964 7559 3993 7600 3996 7600
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 11:09 PM EDT | Special Weather Statement | PHI | Ocean | 66 min |
| May 4, 11:48 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 57 min |
| May 5, 3:27 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more | 21 hr |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.